# SDR DALA13003603272

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 42L AMD BETWEEN FR 56 TO FR 57 OF AFT CARGO COMP. L=9.032", W=0.811", D=0.002" APPROX.  PERFORMED PERMANENT REPAIR ON STRINGER 42L AND BETWEEN FR 56 TO FR 57 OF AFT CARGO COMPARTMENT IAW SRM 53-00-15 PARA 4A, TABLE 201, FIG 201, FIRST INSPECTION AFTER REPAIR EMBODIMENT REQUIRED AT 60000 FC AND 75000 FH IAW SRI 53-00-13-2-001-00, TABLE 201 PARA 3A AND TABLE 205.
